On compact spaces carrying random measures of large Maharam type
Acta Universitatis Carolinae. Mathematica et Physica, Tome 43 (2002) no. 2, pp. 87-99
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2002_43_2_a6,
author = {Plebanek, Grzegorz},
title = {On compact spaces carrying random measures of large {Maharam} type},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {87--99},
year = {2002},
volume = {43},
number = {2},
mrnumber = {1979560},
zbl = {1078.28009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2002_43_2_a6/}
}
Plebanek, Grzegorz. On compact spaces carrying random measures of large Maharam type. Acta Universitatis Carolinae. Mathematica et Physica, Tome 43 (2002) no. 2, pp. 87-99. http://geodesic.mathdoc.fr/item/AUCMP_2002_43_2_a6/